# SDR HALA0700258

- Difficulty date: June 18, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 80,449 hours, 15,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALK THRU, FOUND CENTER CROSS AISLE EMERG TRACK LIGHTING INOP.  REMOVED AND REPLACED CENTER AND RT EMERG LIGHT ASSEMBLIES IN MID GALLEY.  OPS CHECKS NORMAL.
